MathSciNet Relay Station
MathSciNet bibliographic data
MR517662 60G17
Macak, Ī. K. Tangencies and intersections of a random process with a continuous curve. (Russian) Teor. Verojatnost. i Mat. Statist. No. 18 (1978), 97–100, 182.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement